# SDR ASAA2016062217118

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 30,884 hours, 9,426 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10044
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

ON ENGINE START NR 2 AFTER START LEVER RAISED TO IDLE, MASTER CAUTION LIGHT OVERHEAT/DETECTOR AND ENGINE 2 OVERHEAT LIGHT ON FIRE PANEL ILLUMINATED.  SHUTDOWN NR 2 ENGINE PRIOR TO STARTER CUTOUT.  CONTINUED MOTORING ENGINE FOR 3 MINUTES, ESTIMATED, NR 2 FIRE LIGHT ILLUMINATED.  PULLED & ROTATED FIRE HANDLE AND DISCHARGED BOTTLE.  LIGHT WENT OUT, LESS THAN 30 SECONDS LATER FIRE HANDLE ILLUMINATED AGAIN.  ROTATED HANDLE TO SECOND BOTTLE, DISCHARGED NORMALLY.  FIRE LIGHT EXTINGUISHED.  ENGINE 2 OVERHEAT LIGHT REMAINED ILLUMINATED FOR MORE THAN 20 MINUTES.  ACFT GROUNDED.  ACCOMPLISHED AMM TASK 71-00-00-800-803-F00 INSP AFTER AN ENGINE FIRE, USE OF FIRE EXTINGUISHER AGENTS.  NO DEFECTS NOTED.  PERFORMED DRY MOTOR OF NR 2 ENGINE REF AMM 71-00-00.  R & R BOTH FIRE BOTTLES T/C 78126000.  REF L/P 11604697, ACCOMPLISHED ENGINE/APU FIRE DETECTION BITE REF FIM 26-10, TASK 801, TEST PASSED.  ACCOMPLISHED NR 2 ENGINE WIRING HARNESS/FIRE DETECTOR FAULT ISOLATION REF FIM 26-10, TASK 805, ALL VALUES WITHIN LIMITS.  R & R MW0326 & MW0325 REF AMM 26-11-02, OPS CHECK NORMAL.  R & R NR 2 ENGINE LT AND RT CORE DETECTOR ASSEMBLIES REF AMM 26-11-01, OPS CHECK NORMAL.  R & R MW0315 FAN FIRE DETECTION HARNESS REF AMM 26-11-02, OPS CHECK NORMAL.  NR 2 ENGINE FIRE OVERHEAT LIGHT STILL ILLUMINATES DURING START.  R & R ENGINE AND APU FIRE DETECTION MODULE, REF AMM 26-10-01, NO HELP, INSTALLED ORIGINAL UNIT, OPS CHECK NORMAL, NR 2 OVERHEAT LIGHT.
